# SDR DXTA200702044

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 6,392 hours, 3,915 cycles
- Engine: Allsn AE3007C
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Failed
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY STABILIZER TRIM FAILED IN-FLIGHT. PRIMARY TRIM ALSO DOES NOT WORK ON GROUND.   REMOVED AND REPLACED FAILED MOTOR ASSEMBLY. PERFORMED OPS CHECK SATISFACTORY. WORK DONE IAW 750 MM CHAP 27-40-00.
